# SDR DL72W962735

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CRACKED BETWEEN RIBS 10/11.  REPAIRED PER M/M 57-54-0.
